# SDR MASA2012061934912

- Difficulty date: June 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 20,620 hours, 16,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE SKIN AT FS 911.00 ON STRINGER LOCATION 27 IS GOUGED APPROXIMATELY .400 INCHES WIDE AND .015 INCH DEEP.   FOR THE FUSELAGE GOUGE. CLEANED & BLENDED THE DAMAGE.  PERFORMED EDDY CURRENT.  NO INDICATIONS NOTED AT THIS TIME.  TREATED, PRIMED & PAINTED REPAIRED IAW EO CL600-2D24-53-L01277.
